IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Partial isometries in semi-Hilbertian spaces
Autor/es:
M. LAURA ARIAS; GUSTAVO CORACH; M. CELESTE GONZALEZ
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
Elsevier
Referencias:
Año: 2008 vol. 428 p. 1460 - 1460
ISSN:
0024-3795
Resumen:
Abstract In this work, the concepts of isometry, unitary and partial isometry on a Hilbert space are generalized when an additional semi-inner product is considered. These new concepts are described by means of oblique projections.